HomePage >> Journals >> Mathematical Computation

Mathematical Computation

Mathematical Computation (Yearly) is an international comprehensive professional academic journal of Ivy Publisher, concerning the development of mathematical theory and computing application on the combination of mathematical theory and modern industrial technology. The main focus of the journal is the academic papers and comments of latest theoretical and apolitical mathematics improvement in the fields of nature science, engineering technology... [More] Mathematical Computation (Yearly) is an international comprehensive professional academic journal of Ivy Publisher, concerning the development of mathematical theory and computing application on the combination of mathematical theory and modern industrial technology. The main focus of the journal is the academic papers and comments of latest theoretical and apolitical mathematics improvement in the fields of nature science, engineering technology, economy and science, report of latest research result, aiming at providing a good communication platform to transfer, share and discuss the theoretical and technical development of mathematics theory development for professionals, scholars and researchers in this field, reflecting the academic front level, promote academic change and foster the rapid expansion of mathematics theory and application technology.

The journal receives manuscripts written in Chinese or English. As for Chinese papers, the following items in English are indispensible parts of the paper: paper title, author(s), author(s)'affiliation(s), abstract and keywords. If this is the first time you contribute an article to the journal, please format your manuscript as per the sample paper and then submit it into the online submission system. Accepted papers will immediately appear online followed by printed hard copies by Ivy Publisher globally. Therefore, the contributions should not be related to secret. The author takes sole responsibility for his views.

ISSN Print:2327-0519

ISSN Online:2327-0527

Email:mc@ivypub.org

Website: http://www.ivypub.org/mc/

  0
  0

Paper Infomation

Fuzzy Reliability Analysis of One Paralleling-series System

Full Text(PDF, 180KB)

Author: Chenhui Liu

Abstract: In this paper, we analyze the fuzzy reliability of paralleling-series system, focusing on the situation of the early failure mode. The early failure mode of fuzzy reliability mainly obeys the Weibull distribution. Based on this, we obtain the distribution function, density function, failure function, reliability function and the formula of the mean time to failure. For the paralleling-series system composed of multiple components, , especially when , we also obtain the corresponding formulas. Finally, we cite an example to verify the formula and deepen the understanding.

Keywords: Paralleling-series System, Early Failure Mode, Fuzzy Reliability, Weibull Distribution

References:

[1] Zadeh L.A. “Fuzzy Sets”. Information and Control.1965,8(3):338-353

[2] Tingjie, Gao He. “The fuzzy reliability of the Serial system.” Fuzzy Systems and Mathematics. 1989,3(1):38-45

[3] Zhang Shuahua, Yu Hongbo. “The fuzzy reliability of the Serial system.”Engineering system theory and the practice.1994,9:28-31

[4] Zhang Minyue, Chen Yanli. “Reliability analysis of different types of three components in parallel systems.” Journal of lanzhou university of technology. 37 (2): 127-130

[5] Chenhui Liu. Jinhui Li. Yunfei Guo. Fuzzy reliability of early failure mode in the series system. Scientific Journal Control Engineering. 2015,5(5):63-67

[6] Chenhui Liu. Jinhui Li. Yunfei Guo. Fuzzy reliability analysis of one paralleling system. Mathematical Computation. 2015 , 4(3):60-64

Privacy Policy | Copyright © 2011-2020 Ivy Publisher. All Rights Reserved.

Contact: customer@ivypub.org